# SDR NACA2022020500002

- Difficulty date: February 5, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 83,351 hours, 13,944 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT. IT CRANKED UP, EGT WENT TO 750 THEN GOT FAULT. TRIED SECOND TIME SAME RESULT. 49-00 PERFORMED FIM 49-11 FAULT TREE 988. APU STARTED CORRECTLY ON GROUND TWICE WITH ONE ATTEMPT. APU HEALTH CHECKS NORMAL PER B767-40, OK FOR SERVICE
